სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  26177 ჩანაწერიდან.


ძებნის განულება

M. Zakradze, Z. Tabagari, A. Chaduneli. On solving the interior three-dimensional Dirichlet problem for a harmonic function by the method of probabilistic solution.. Bull. Georg. National Academy of Sci.. 2008წ. vol. 176, #1, 25-27..

M. Zakradze, Z. Tabagari. On Solving the International Three-Dimensional Dirichlet Problem for a Harmonic Function by Method of Probabilistic Solution.. Bulettin of Georgian Academy of Sciences. 2008წ. vol. 176, no. 1, Tbilisi, 25-27.

M. Zakradze. On some aspects of the solution of practical problems by the method of conformal mapping.. Reports of Enlarged Session of the seminar of I. Vekua Inst. Appl. Math., Tbilisi State Univ.. 2001წ. Vol. 16, #3, 111-117..

С. Харибегашвили. On some boundary value problem for normally hyperbolic systems of second order. . Soobshch. Akad. Nauk Gruz. SSR. 1984წ. 116(1984), No. 2, 269-272..

D. Natroshvili. On some boundary-value problems of the theory of elastic mixtures. . Tr. Sem. I. Vekua In-ta Prikl. Mat. Tbilis. Univ., Tbilisi. 1986წ. 1986,87-90..

С. Харибегашвили. On some higher dimensional problem of Goursat type for strictly hyperbolic systems of second order.. Soobshch. Akad. Nauk Gruz. SSR. 1985წ. 117(1985), No. 1, 37-40..

Z. Kvatadze, Shervashidze T. On some Limit Theorems for sons and Products of Random Variables . Proceedings of A/ Razmadze Mathematical institute 150. 99-104. 2009წ. .

D. Ugulava. On some linear methods of approximation in linear normed spaces . . Bull. Georg. Ac. Sci., (in Russian). 1972წ. v.66, № 2, 275-278..

ნ. კანდელაკი, T. Chantladze , D. Ugulava . On some matrix Clifford algebras. . Georgian Math. J.. 2005წ. v. 12, No 1, 15-25.

თ. ჩანტლაძე, N. Kandelaki, D. Ugulava. On Some Matrix Clifford Algebras.. Georgian Math.J. 2005წ. v.12, no. 1, 15-25.

D. Ugulava. On some methods of approximation of functions by entire functions of exponential types. . Reports of Enlarged session of the Seminar of I.Vekua Inst. of Appl. Math., (in Russian). 1985წ. v.1, №2, 155-159.

D. Ugulava. On some methods of summation of multiple integrals and Fourier series. . Proceedings of Comp. Center Georg. Ac. Sci., (in Russian). 1984წ. 24:1, 89-101.

S. Kharibegashvili, G. Bogveradze. On some nonlocal problems for a hyperbolic equation of second order on a plane . Proc. A. Razmadze Math. Inst. . 2004წ. 136 (2004), 1-36..

A.Kirtadze. On some notions of null sets in the infinite-dimensional topological vector space $R^N$. Bull. of the Georgian Acad. Sci.. 2005წ. 172(2), 198-201. .

S. Kharibegashvili, G. Bogveradze. On some problems with integral restrictions for hyperbolic second order equations and systems on a plane . Proc. A. Razmadze Math. Inst. . 2006წ. 140 (2006), 17-48..

T. Jangveladze. On Some Properties and Approximate Solution of One System of Nonlinear Partial Differential Equations. International Workshop on the Qualitative Theory of Differential Equations, QUALITDE – 2013, Dedicated to the 100th birthday anniversary of Professor Levan Magnaradze. December 20-22, 2013. 2013წ. p.58-60.

Z. Sanikidze, M. Zakradze, N. Koblishvili. On some properties of a function conformally mapping the unit disk onto the interior of an ellipse. Proceedings of the International Scientific Conference "Information and Computer Technologies, Modelling, Control". 2011წ. GTU, Tbilisi, 441-443.

J. Peradze. On some properties of Timoshenko's system. Proceedings of Intenational Symposium "Differential Equations and Mathematical Physics" . 1998წ. Tbilisi, pp.49.

კ. კუპატაძე, ჯ. სანიკიძე. On some quadrature formulas cauchy type singular integrals with Jacobi . applied mathematics, informatics and mechanics (amim) . 2016წ. vol.21 No. 1, 2016, pp. 133-144..

Z. Sanikidze. On some questions of an approximate solution of a contact problem of the theory of elasticity. Reports of I. Vekua Institute of Applied Mathematics. 1994წ. 9, 1-3, 15-16.